# SDR AALA202507065656

- Difficulty date: July 1, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 18,770 hours, 2,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT OUT AT JUMP SEAT 3H IS INOP. FOUND FLASHLIGHT BATTERY INSTALLED UPSIDE DOWN AT 3L. MAINTENANCE INSTALLED FLASHLIGHT BATTERY IN CORRECT POSITION, OPS CHECK GOOD.
